# SDR SWAA2022020814233

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ON TOP SIDE. / REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140 BF I/A/W BOEING DWG 453A2610 REV. K REF. IPC(737). 25-52-10-2 ITEM 322 CORROSION WAS PUT OF LIMITS PER 53-00-53-IA-1 ALLOWABLE DAMAG 1 PAR. 5
